# SDR FDEA201901300230

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,625 hours, 34,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

L1 CABIN DOOR PRESS LIGHT ON CONTINUOUSLY CANNOT TEST.  PERFORMED OPS CHECK OF L1 DOOR REMOTE PRESSURE LIGHT IAW AMM 25-61-03-5, OPS NORMAL.
